# SDR DALA13020655654

- Difficulty date: May 3, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 32,975 hours, 13,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 23F-24A, EMERGENCY EXIT IDENTIFIER SIGN INOPERATIVE.  REPLACED M10568 BATTERY CHARGER ASSY IAW AMM 33-51-07, OPS CHECKED GOOD.
